# SDR DALA13036820193

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 72,453 hours, 10,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS 31A-41A INOPERATIVE. THE BATTERY CHARGER AT M9010 WAS REPLACED.  SYS OPS IS NORMAL.
